Dr. Muhammad Hussain
Associate Professor, Mathematics
Area of Interest: Graph Theory, Chemical Graph Theory
Tel # (Off): 111-001-007   (139)
HEC approved PhD Supervisor

I am working as an Associate Professor (Mathematics) at COMSATS Institute of Information and Technology, Lahore. 

PhD Supervision:

Name

Title of the PhD Thesis

Year 

Ali Tabraiz

Face anti-magic labelings and Deficiency of Graphs

 

2017

Imran Zulfiqar 

H-Magic Behaviors of Some Graphs

2017

Shahid Imran

Valuations and Metric Dimensions on Graphs

2018

MS Supervision:

Name

Title of the MS Thesis

Year 

M. Mubashar

Anti-magic labelings on Harary graphs and subdivided caterpillar

 

2017

Fazal Haq

Topological Indices on Different Networks

 

2017

Haseeb Ahmad

H-Supermagic Labelling of Cycle Like Graphs

 

2015

Tayyaba Shafqat

Antimagic Total Labeling On Subdivision Of Trees

 

2012

Fizzah Aleem

On Super d-antimagic labelling of type (a,b,c)

 

2012

Sadia Ishfaq

Magic labeling of type (1, 1, 1)

2011

International Presentations:

  • 6th Cracow Conference on Graph Theory, Zgorzelisko, Poland, September 12-17, 2010.
  • 3rd Symposium on Mathematics and its applications in Information Technology, COMSATS Institute of Information Technology, Abbotabad on May 11-12, 2008.
  • One Day on Mathematics and its applications in Information Technology, COMSATS Institute of Information Technology,Lahore,Pakistan, March.08, 2008.
  • LUMS 2nd International Conference on Mathematics and its applications in Information Technology, LUMS,Lahore,Pakistan, March.09-12, 2008.
  • International Conference on Graph Theory and Information Security, ITB, Bandung, Indonesia, February 10-14, 2007.
  • 3rd World Conference on 21st Century Mathematics 2007, Abdus Salam School of Mathematical Sciences, Lahore, Pakistan, March 04-07, 2007.

 International Conferences/Schools attended:

  • I have attended “The teacher training courseat Lancaster University, UK from 25th March to 1st  April 2012.
  • I have attended The school on Graph Labeling held in Abdus Salam School of Mathematical Sciences, Lahore, Pakistan on October 2007.
  • I have attended The School on Computer Aided Geometric Design and its Applications  held in Abdus Salam School of Mathematical Sciences,Lahore,Pakistan on February 26-March-02, 2007.
  • I have participated in International Conference on Mathematics and its Applications  held in COMSATS Institute of Information Technology, Lahore, Pakistan on January 20 – 22, 2006.
  • I have participated in LUMS 1st International Conference on Mathematics and its applications in Information Technology held in LUMS, Lahore, Pakistan on Nov.27-30, 2005.
  • I have participated in 2nd World Conference on 21st Century Mathematics 2005 held in AbdussalamSchool of Mathematical Sciences, Lahore, Pakistan on March 04 – 06, 2005.
  • I have attended The School on Graph Theory held in Abdus Salam School of Mathematical Sciences, L

Publications:

Books:
1. M. Hussain, M. Javaid (2010), "On design of magic-total labeling", published by: LAP Lambert Academic Publishing, Germany   
2. M. Hussain (2009), "Total labeling of some families of trees and cycles with chords", published by: LAP Lambert Academic Publishing, Germany   
Journal Papers:
1. M. Ahmad, M. Saeed, Imran Zulfiqar Cheema, M. Arshad, M. Hussain (2018), "Algebraic polynomials and Invariants of certain Chemical Networks", Journal of Computational and Theoretical Nanoscience, Vol: Accepted for Publication, Impact Factor: 1.665   
2. T. Mehmood, H. Mehmood, M. Hussain (2018), "Edge irregularity strength of rooted product graphs", Utilitas Mathematica, Vol: Accepted for Publication, Impact Factor: 0.28   
3. K. Ali, Syed Tahir Rizvi, M. Hussain (2017), "Cycle-supermagic labelings of the disjoint union of graphs", Utilitas Mathematica, pp: 215-226, Vol: 104, Standard: 0315-3681, Impact Factor: 0.28   
4. T. Mehmood, H. Mehmood, M. Hussain (2017), "Edge irregularity strength of multi middle and extended prism graphs", Journal of Computational and Theoretical Nanoscience, pp: 5248–5252, Vol: 14, Issue: 11, Standard: 1546-1955, Impact Factor: 1.666   
5. Imran Zulfiqar Cheema, M. Hussain (2017), "Magic labeling on line graph of different graphs", Journal of Computational and Theoretical Nanoscience, pp: 5722–5726, Vol: 14, Issue: 12, Impact Factor: 1.666   
6. Shahid Imran, M. Hussain (2017), "On constant metric dimension of generalized prism related graphs", Science International, pp: 13-16, Vol: 29, Issue: 1, Standard: 1013-5316, Impact Factor: 0.0   
7. Shahid Imran, M. Hussain, M. Kamran Siddiqui, M. Numan (2017), "Super face d-antimagic labeling for disjoint union of toroidal fullerenes", Journal of Mathematical Chemistry, pp: 849-863, Vol: 56, Standard: 0259-9791, Impact Factor: 1.308   
8. M. Javaid, A. A. Bhatti, M. Hussain (2016), "Further results on super edge-magic total labeling of extended w-trees", Utilitas Mathematica, pp: 179-192, Vol: 100, Standard: 0315-3681, Impact Factor: 0.28   
9. M. Hussain, A. Tabraiz (2016), "Magic and anti-magic total labeling on subdivision of grid graph", Journal of Graph Labeling, pp: 9-24, Vol: 2, Issue: 1, Standard: 2454-4515, Impact Factor: 0.0   
10. Imran Zulfiqar Cheema, M. Hussain (2016), "Multi-Wheels are Cycle Anti-Supermagic", Journal of Computational and Theoretical Nanoscience, pp: 227-241, Vol: 13, Issue: 10, Standard: 1546-1955, Impact Factor: 1.666   
11. M. Hussain, A. Tabraiz (2015), "Face Antimagic Labeling Of Generalized KC_n snake graph", Science International, pp: 1715-1718, Vol: 3, Standard: 1013-5316, Impact Factor: 0.0   
12. M. Javaid, A. A. Bhatti, M. Hussain (2015), "On (a,d) edge-antimagic total labeling of subdivided caterpillar", Utilitas Mathematica, pp: 227-241, Vol: 98, Standard: 0315-3681, Impact Factor: 0.28   
13. I. Z. Cheema M. Hussain, H. Shaker (2015), "On cycle anti-supermagic labelings of the ladder and triangular ladder graphs", Science International, pp: 1719-1722, Vol: 3, Standard: 1013-5316, Impact Factor: 0.0   
14. M. Hussain, I. Nadeem, N. Iqbal, H. Shaker (2015), "On magic labeling of type (1, 1, 1) for subdivision of prism", Journal of Graph Labeling, pp: 12-19, Vol: 1, Standard: 2454-4515, Impact Factor: 0.0   
15. M. Hussain, A. Tabraiz (2015), "On Super d-anti-magic labeling of subdivided KC_5", Turkish Journal of Mathematics, pp: 773-783, Vol: 39, Standard: 1300-0098, Impact Factor: 0.311   
16. M. Hussain, K. Ali, H. Shaker, M. Javaid (2015), "Super edge-magic total labeling of subdivided stars", Ars Combinatoria, pp: 161-167, Vol: 120, Standard: 0381-7032, Impact Factor: 0.278    (External URL)
17. M. Javaid, Sajid Matloob, M. Hussain (2014), "On (Super) edge-antimagic total labeling of subdivided stars", International Journal of Mathematics and Soft Computing, pp: 73-80, Vol: 4, Issue: 1, Standard: 2249-3328, Impact Factor: 0.0   
18. H. Shaker, M. Hussain , A. Rana, MMZ. M (2014), "Super edge magic total labeling of subdivision of star", Ars Combinatoria, pp: 177-183, Vol: 116, Standard: 0381-7032, Impact Factor: 0.278   
19. Kashif Ali, M. Hussain, A. Ahmad, M. Miller (2013), "Magic Labelings of Type (a, b, c) of Families of Wheels", Mathematics in Computer Science, pp: 315-319, Vol: 7, Issue: 3, Standard: 1661-8270, Impact Factor: 0.0   
20. M. Hussain, K. Ali, A. Razzaq (2013), "Super edge-magic total labeling of a tree", Utilitas Mathematica, pp: 355-364, Vol: 91, Standard: 0315-3681, Impact Factor: 0.28    (External URL)
21. M. Hussain, M. Javaid, A. A. Bhatti, K. Ali (2013), "Super edge-magic total labeling on forest of extended w-trees", Utilitas Mathematica, pp: 155-162, Vol: 91, Standard: 0315-3681, Impact Factor: 0.28    (External URL)
22. M. Javaid, A. A. Bhatti, M. Hussain (2012), "On (a,d)-edge-antimagic total labeling of extended w-trees", Utilitas Mathematica, pp: 293-303, Vol: 87, Standard: 0315-3681, Impact Factor: 0.28   
23. M. Hussain, Kashif Ali, Edy Tri Baskoro (2012), "On super antimagic total labeling of Harary graphs", Ars Combinatoria, pp: 225-233, Vol: 114, Standard: 0381-7032, Impact Factor: 0.278    (External URL)
24. M. Hussain, Kashif Ali, M. Javaid, H. Shaker (2012), "On super edge magic total labeling on subdivision of trees", utilitas Mathematica, pp: 169-177, Vol: 89, Standard: 0315-3681, Impact Factor: 0.28    (External URL)
25. Muhammad Hussain, Nayyer Iqbal, Shahid Ahmad (2011), "Open Loop Control of Lyapunov Exponents at Fixed Points of Nonlinear Oscillator", Journal of Indonasian Mathematical Society, pp: 39-48, Vol: 17, Issue: 1, Standard: 2086-8952    
26. M. Hussain, Kashif Ali, M. Javaid, K. H. Dar (2011), "Super edge-magic total labelings on w trees", Utilitas Mathematica, pp: 183-191, Vol: 86, Standard: 0315-3681, Impact Factor: 0.28    (External URL)
27. M. Hussain, Kashif Ali, Edy Tri Baskoro, M.T. Rahim (2010), "On (a, d)-vertex antimagic total labelings of Harary graphs", Utilitas Mathematica, pp: 73-80, Vol: 83, Standard: 0315-3681 , Impact Factor: 0.28    (External URL)
28. M. Hussain, Edy Tri Baskoro, Slamin (2009), "On super edge-magic total labeling of Banana Trees", Utilitas Mathematica, pp: 243-251, Vol: 79, Standard: 0315-3681, Impact Factor: 0.28    (External URL)

Qualification

M.Phil leading to Ph. D
Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan., Pakistan
Jun 2004 to Jun 2008
   
M.Sc Mathematics
PU, Pakistan
2002 to 2004
   
M.B.E
PU, Pakistan
2000 to 2002
   
BSc
PU, Pakistan
Aug 1998 to Oct 2000
   

Experience

Associate Professor
COMSATS Institute of Information Technology, Lahore
Dec 2015 to Date
   
Assistant Professor
COMSATS Institute of Information Technology, Lahore, Pakistan
Jan 2008 to Dec 2015
   
Lecturer
COMSATS Institute of Information Technology, Lahore
Jan 2008 to Jun 2008
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.